×

zbMATH — the first resource for mathematics

\(L^ p\)-estimates near the boundary for solutions of the Dirichlet problem. (English) Zbl 0207.10503

MSC:
35K50 Systems of parabolic equations, boundary value problems (MSC2000)
35B50 Maximum principles in context of PDEs
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] S. Agmon , Maximum theorems for solutions of higher order elliptic equations , Bulletin of the A. M. S. , Vol. 66 , No. 2 , March 1960 . MR 124618 | Zbl 0091.27301 · Zbl 0091.27301 · doi:10.1090/S0002-9904-1960-10402-8
[2] S. Agmon , A. Douglis , L. Nirenberg , Estimates, near the boundary for solutions of elliptio partial differential equations satisfying general boundary conditions , Communications on Pure and Applied Mathematics , Vol. XII , 1969 . · Zbl 0093.10401
[3] E.B. Fabes , Singular integrals and partial differential equations of parabolic type , Studia Mathematica , XXVII , 1966 Article | MR 213744 | Zbl 0144.35002 · Zbl 0144.35002 · eudml:217213
[4] E.B. Fabes , N.M. Riviere , Systems of parabolic equations with uniformly continuous coefficients , Journal D’Analyse Mathematique , XVII , 1966 . MR 216137 | Zbl 0144.35203 · Zbl 0144.35203 · doi:10.1007/BF02788662
[5] E.B. Fabes , M. Jodeit , Jr., LP-Boundary value problems for parabolic equations , Bulletin of the A. M. S ., Vol. 74 , No. 6 , Nov. 1968 . (Proofs given in a University of Minnesota report entitled Singular integrals and boundary-value Problems for parabolic equations in a half-space. MR 233081 | Zbl 0174.42202 · Zbl 0174.42202 · doi:10.1090/S0002-9904-1968-12061-0
[6] E.B. Fabes , M. Jodeit , Jr., Boundary value problems for second order parabolic equations , A. M. S. Proceedings of Symposia in Pure Mathematics , Vol. X , Singular Integrals, 1967 . MR 377237 | Zbl 0157.41701 · Zbl 0157.41701
[7] A. Friedman , Partial differential e quations of parabolic type , Prentice Hall , Englewood Cliffs, N. J. , 1966 . MR 181836 | Zbl 0144.34903 · Zbl 0144.34903
[8] M. Jodeit , Jr., Symbols of parabolic singular integrals , A. M. S. Procedings of Symposia in Pure Mathematics , Vol. X , Singular Integrals, 1967 . MR 235261 | Zbl 0169.45702 · Zbl 0169.45702
[9] W. Pogorzelski , Étude de la matrice des solutions fondamentales du système parabolique d’équations aux dérivées partielles , Ricerche Matematica 7 , 1958 . MR 105561 | Zbl 0085.30903 · Zbl 0085.30903
[10] V.A. Solonnikov , On boundary value problems for linear parabolic system of differential equations of general type (Russian) , Trudy Mathematical Institute ( Steklov ), LXXXIII , 1965 . English translation by the A. M. S. entitled, Boundary value problems of mathematical physics III. edited by O. A. Ladyzenskaja, 1967 . MR 211083 | Zbl 0164.12502 · Zbl 0164.12502
[11] A. Zygmund , Trigonometric Series , Vos. I , II , 1959 . · Zbl 0085.05601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.